# SDR DL777040991

- Difficulty date: October 26, 2004
- Submitted: November 1, 2004
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 22,508 hours, 4,365 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 14,988 hours, 2,504 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: FK21039
- Condition: Chafed
- Location: Nr 2 Engine
- Part time: 14,988 hours, 2,504 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

FUEL LEAK FROM ENG AFTER START, FOUND FUEL LEAKING FROM LINE BETWEEN FMU AND DRAIN CANISTER.  REMOVED AND CLEANED FMU DUMP FILTER REF 73-21-13-100-801.   REMOVED DRAIN LINE DUE DAMAGE AT CLAMP AREA INSTALLED NEW LI PURCHASED FROM AA P/N FK21039, AA P/N 4066928 PERF ENG RUN, L CHK ALL NORMAL. OK FOR SERVICE. ETOPS CATEGORY (E): PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
